Volume 6 Issue 2
Apr.  2011
Turn off MathJax
Article Contents
Chen Feng, Sun Zonqi. 1998: A FUNCTION FOR MODIFYING MATHEMATICAL MODEL OF ROCK DISCONTINUITY SPACING. JOURNAL OF ENGINEERING GEOLOGY, 6(2): 150-154.
Citation: Chen Feng, Sun Zonqi. 1998: A FUNCTION FOR MODIFYING MATHEMATICAL MODEL OF ROCK DISCONTINUITY SPACING. JOURNAL OF ENGINEERING GEOLOGY, 6(2): 150-154.

A FUNCTION FOR MODIFYING MATHEMATICAL MODEL OF ROCK DISCONTINUITY SPACING

Funds:

  • Received Date: 1996-05-30
  • Rev Recd Date: 1997-08-25
  • Publish Date: 1998-04-22
  • iscontinuity spacing in rockmass is very important for prediction of rock behaviour. The negative exponential probability distribution density of rock discontinuity spacing based on infinite length scanline measurement is the most important distribution function. A closed form function is proposed for correction of sampling base caused by finite length scanline in this paper. The result shows that the suggested method is quite effective in decreasing relative error percentage, this makes it possible to estimate discontinuity spacing of rockmase using short scanline. It is also of great importance for decreasing the measurement cost.
  • loading
  • [1]  Pries t S.D.&Hudson,J.A.1982.D iscont inuit y spacings in rock.Int.J.R ock M ech.&M in.S ci&G e-omech.A bst r.V ol.13,p p.135~148.


    [2]  Pries t,S.D.&Huds on,J.A.1981.Es tim at ion of discon tin uit y S pacing and t race lengt h us ing scan line s ur-veys.Int.J.R ock M ech.&M in.S ci&G eomech.A bs t r.V ol.18,pp.183~197.


    [3]  S en,Z.&K azi,A.1984.Dis cont inuit y s pacing an d RQ D es t imat e from fin ite lengt h scan line.In t.J.R ockM ech.&M in.S ci.&G eomech.A bs tr.V ol.21,N o.4,pp.203~212.

  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索
    Article views (2372) PDF downloads(1066) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint